Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 15, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Aug 14, 2010, 7:52 PM EDT for Fleming County, Rowan County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2010, 7:52 PM EDT (23:52 UTC)
- Expired
- Aug 14, 2010, 8:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 8:00 PM EDT | TSTM WND DMG | Goddard, KY | THE COUNTY DISPATCH OFFICE REPORTED NUMEROUS TREES DOWN COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 4:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1100 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209
WFUS53 KJKL 142352
TORJKL
KYC069-205-150030-
/O.NEW.KJKL.TO.W.0015.100814T2352Z-100815T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
752 PM EDT SAT AUG 14 2010
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 830 PM EDT
* AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR WALLINGFORD...OR 9 MILES EAST OF
FLEMINGSBURG...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MUSES MILLS...WALTZ AND TRIPLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT TORNADOS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3850 8359 3844 8357 3842 8349 3840 8346
3840 8341 3836 8337 3834 8336 3833 8333
3826 8331 3833 8367 3850 8363
TIME...MOT...LOC 2352Z 281DEG 33KT 3840 8354
$$
PELTON1 follow-up statement
510
WWUS53 KJKL 150015
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT SAT AUG 14 2010
KYC069-205-150025-
/O.CAN.KJKL.TO.W.0015.000000T0000Z-100815T0030Z/
FLEMING KY-ROWAN KY-
815 PM EDT SAT AUG 14 2010
...THE TORNADO WARNING FOR NORTH CENTRAL ROWAN AND NORTHEASTERN
FLEMING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3850 8359 3844 8357 3842 8349 3840 8346
3840 8341 3836 8337 3834 8336 3833 8333
3826 8331 3833 8367 3850 8363
TIME...MOT...LOC 0015Z 281DEG 33KT 3836 8328
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Aug 14, 3:25 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Aug 14, 3:25 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 325 PM EDT SAT AUG 14 2010 .SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/...UPDATED 18Z SFC ANALYSIS SHOWS WEAK LOW PRESSURE IN PLACE THROUGH THE OHIO VALLEY. ON SATELLITE...THE CONVECTIVE DEBRIS CLOUDS TO THE NORTHWEST ARE WANING AND A DECENT CU FIELD HAS SPROUTED OVER EAST KENTUCKY. AN APPARENT MCV IS SPINNING THROUGH SOUTHERN INDIANA AND THIS COULD HELP TO INITIATE MORE ORGANIZED CONVECTION OVER THE REGION AND SPREAD EAST INTO THE CWA LATER IN THE AFTERNOON/EVENING. RIGHT NOW...DESPITE CAPE TO 4000 J/KG...NO CAP...AND NON-EXISTENT CONVECTIVE INHIBITION THE STORMS HAVE HAD A HARD TIME DEVELOPING OVER THE CWA. ONCE AGAIN HEAT INDICES ACROSS THE CWA THIS AFTERNOON EXCEEDED ADVISORY CRITERIA AND THE LENGTH OF THIS CURRENT HEAT WAVE CONTINUES TO SUPPORT THE EXCESSIVE HEAT WARNING. BASED ON THE CURRENTLY FORECASTED HIGH TEMPERATURES FOR SUNDAY AND DEWPOINTS SIMILAR TO TODAY IT APPEARS THAT HEAT INDICES WILL AGAIN EXCEED 100 DEGREES FOR A TIME. THIS WILL NECESSITATE EXTENDING THE CURRENT EXCESSIVE HEAT WARNING THROUGH SUNDAY. THIS UPDATED PRODUCT AND A NEW HWO WILL BE SENT WITH THE ZONE ISSUANCE. THE MODELS ARE IN GOOD AGREEMENT THROUGH THE SHORT TERM WITH THE DEEP TROUGH MOVING THROUGH SOUTH CENTRAL CANADA AND INTO THE GREAT LAKES ON SUNDAY. THIS WILL SHUNT THE ABUSIVE RIDGE SOUTHWARD AS TROUGHING EXTENDS INTO THE NORTHERN OHIO VALLEY. THE NAM WAS THE STRONGEST WITH THIS TREND AND ON THE LEADING EDGE OF THE SUITE OF MODEL SOLUTIONS...BUT THE TRENDS OF BOTH THE GFS AND THE 12Z ECMWF APPEAR TO BE MOVING IN THIS DIRECTION AS WELL. ACCORDINGLY...WILL LEAN MOST HEAVILY TOWARD THE WEATHER SPECIFICS AS DEPICTED IN THE NAM FOR THE FORECAST THROUGH 12Z MONDAY. SENSIBLE WEATHER WILL FEATURE AN INTERESTING EVENING...PREGNANT WITH POTENTIAL FOR STRONG CONVECTION AS THE AIR MASS IS QUITE UNSTABLE. AN APPROACHING MCV/VORT STREAM SHOULD BE ENOUGH TO TRIGGER AN ORGANIZED CONVECTIVE SYSTEM TO OUR NORTHWEST OVER THE NEXT SEVERAL HOURS. THIS WOULD THEN SPREAD EAST AS HINTED AT IN THE LATEST NAM12...RUC13 AND HRRR. HAVE TRIED TO DRAW A BAND OF HIGHER POPS TRAIPSING THROUGH EAST KENTUCKY THIS EVENING BEFORE DIMINISHING TO SCATTERED...MAINLY SHOWERS...CONVECTION OVER OUR FAR EAST TOWARD MIDNIGHT. HAVE DROPPED POPS TONIGHT AND INCLUDED A HEALTHY DEVELOPMENT OF FOG...LOCALLY DENSE LATE. THE COLD FRONT THAT WAS ONCE THOUGHT WOULD PROVIDE SOME RELIEF FROM THE HEAT TO END THE WEEKEND WILL BE JUST APPROACHING THE CWA BY SUNDAY AFTERNOON AND AS A RESULT HAVE PUSHED THE ARRIVAL OF HIGHER POPS BACK UNTIL MID TO LATE AFTERNOON. THIS DELAY SHOULD MEAN HIGHER TEMPS THEN CURRENT FORECAST...AND LITTLE RELIEF FROM THE HEAT UNTIL LATE IN THE DAY. THERE COULD BE MCS ACTIVITY TO THE NORTHWEST LATER TONIGHT AND THE CLOUDS OR REMAINS OF THIS COULD HURT OUR TEMPERATURE RISE SUNDAY. HOWEVER...THIS POTENTIAL IS TOO UNCERTAIN TO PIN OUR FORECAST HIGHS ON SO HAVE RAISED MAX TEMPERATURES SUNDAY A COUPLE OF DEGREES IN MOST PLACES. THESE TEMPERATURES...WHEN COMBINED WITH DEWPOINTS EQUALLY HIGH AS TODAY...WILL MEAN HEAT ADVISORY CRITERIA FOR MOST OF THE CWA. ACCORDINGLY...WILL EXTEND THE EXCESSIVE HEAT WARNING FOR ANOTHER DAY AND EXPIRE IT AT 8 PM SUNDAY. LATER THAT NIGHT THE FRONT WILL KEEP THE THREAT OF CONVECTION IN THE FORECAST...BUT LIKELY ANY DEVELOPMENT DURING THE DAY WILL BE ABLE TO PROPAGATE EAST BY LATE EVENING SO HAVE LOWERED POPS FROM WEST TO EAST ACROSS THE CWA AFTER 03Z. AGAIN MUGGY CONDITIONS WILL BE HAD WITH PATCHY FOG DEVELOPING AND BECOMING LOCALLY DENSE IN THE VALLEYS. FOR TEMPERATURES...HAVE FOLLOWED A BLEND OF PERSISTENCE...INHERITED GRIDS...AND A NOD TO THE WARM MAV MOS. ONLY MADE VERY MINOR TWEAKS BASED ON TERRAIN AT NIGHT AS THE HIGH DEWPOINTS WILL MITIGATE THE NORMAL RADIATIVE DIFFERENCES. AS FOR POPS...ENDED UP CLOSEST TO THE MET NUMBERS THROUGH THE SHORT TERM PART OF THE FORECAST. .LONG TERM.../MONDAY THROUGH SATURDAY/...UPDATED EXTENDED BEGINS WITH MODELS SHOWING GOOD AGREEMENT IN THE UPPER LEVEL PATTERNS THROUGH DY4 TUESDAY. THEREAFTER SOLUTIONS DIVERGE A BIT...WITH DIFFERENCES CENTERED ON AMPLITUDE AND SPEED OF SHORT WAVE TROUGHS RIDING OVER A SUPPRESSED...AND SOMEWHAT FLATTENED SOUTHERN CONUS RIDGE. IN GENERAL...THE 12Z GFS HAS TRENDED SIGNIFICANTLY TOWARDS THE 0Z ECMWF BEYOND DY4...GIVING THE ECMWF A BIT MORE CREDENCE. THE ECMWF IS SLIGHTLY STRONGER...AND DEEPER WITH FIRST OF TWO TROUGHS THAT ROLL THROUGH THE GREAT LAKES AND OHIO VALLEY REGIONS. WITH THE HELP OF WHAT APPEARS TO BE A WEAK TROPICAL WAVE CURRENTLY DANCING OVER THE GULF COAST...A SECOND TROUGH PHASES WITH THE TROPICAL WAVE AND DEEPENS INTO A MORE SIGNIFICANT EASTERN CONUS TROUGH VERY LATE IN THE PERIOD...OR JUST BEYOND. ATTM THIS TROUGH IS QUITE PROGRESSIVE WITH MODELS ADVERTISING THE RETURN OF A SHARP... STRONG UPPER LEVEL RIDGE A BIT BEYOND THE END OF THE FORECAST WINDOW. OVERALL...CONFIDENCE IN FORECAST CONTINUES TO BE AVERAGE TO LOW...PARTICULARLY WITH RESPECT TO ANY PHASING THAT MIGHT OCCUR WITH THE AFOREMENTIONED TROPICAL WAVE DURING THE LATTER PORTIONS OF THE EXTENDED. SENSIBLE WEATHER WILL FEATURE A BREAK IN THE HEAT WAVE AS A SLOW MOVING COLD FRONT DESCENDS THROUGH THE CWA AND STALLS NEARLY OVERHEAD. THIS WILL CREATE A DECENT POP GRADIENT FROM SOUTHEAST TO NORTHWEST DURING THE BULK OF THE FORECAST. A TROPICAL WAVE MAY GET PULLED NORTHWARD UP THE MISSISSIPPI RIVER VALLEY...AND EVENTUALLY INTO OUR NECK OF THE WOODS LATE IN THE PERIOD AS THE WESTERLIES DIP SOUTHWARD AND SEND A SECOND COLD FRONTAL BOUNDARY INTO THE UPPER MIDWEST. IF THIS SCENARIO PANS OUT...THIS MAY LEAD TO AN INCREASED CHANCE OF RAIN NEXT WEEKEND AND POSSIBLY SOME LOCALIZED HYDRO ISSUES. AGAIN...CONFIDENCE IS LOW...BUT SOMETHING WORTH WATCHING. PREVIOUS FORECASTS HAD A GOOD HANDLE ON OVERALL SYNOPTIC PATTERNS AND EVENTS. WITH SOME CONSISTENCY IN THE MOST RECENT MODEL RUNS THROUGH THE MID TERM...WENT AHEAD AND TIGHTENED UP THE POP GRADIENT ACROSS OUR CWA THROUGH THAT PORTION OF THE FORECAST. WENT WITH AN INCREASED SOLID CHANCE POP CLOSER TO THE KY/TN/VA STATE LINES...AND A GENERALLY LOWER...SLIGHT CHANCE POP ROUGHLY ALONG AND NORTH OF THE INTERSTATE 64 CORRIDOR. WITH A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS THE AREA THIS PATTERN WILL PERSIST THROUGH MUCH OF THE EXTENDED...WITH DAILY AND MAINLY DIURNAL THUNDERSTORMS PLAYING LIKE A BROKEN RECORD. THE GOOD NEWS IS THAT TEMPERATURES...PARTICULARLY AFTERNOON HIGHS SHOULD BE MUCH CLOSER TO NORMAL THROUGH THE PERIOD. HOWEVER...IT WILL CONTINUE TO BE QUITE MUGGY. && .AVIATION.../18Z TO 18Z/ EXPECT CONVECTION TO KICK IN SHORTLY WITH SCATTERED STORMS DEVELOPING ACROSS THE FORECAST AREA...A VCTS IS CARRIED IN ALL TAFS FOR THIS CONCERN. THESE STORMS WILL REMAIN RELATIVELY UNORGANIZED THROUGH MUCH OF THE AFTERNOON...BUT A CONVECTIVE LINE...AS SEEN IN THE NAM12 AND HRRR WILL BE POSSIBLE TOWARD EVENING CROSSING INTO THE CWA BETWEEN 22Z AND 02Z. FOR THIS...HAVE ADDED A TEMPO GROUP WITH VARIABLE GUSTS TO 25 KTS AND MVFR VIS/CIG. DEPENDING ON WHERE THE RAIN FALLS LATER THIS AFTERNOON AND EVENING...EXPECT FOG TO AFFECT THE TAF SITES TO SOME EXTENT LATER TONIGHT AND INTO SUNDAY MORNING. FOR THIS HAVE BROUGHT JKL DOWN TO MVFR BETWEEN 10 AND 12Z WITH LOZ AND SME DOWN TO IFR VIA A TEMPO FROM 08 TO 12Z. FOR SUNDAY...HAVE INCLUDED A VCTS FOR REDEVELOPING THUNDERSTORMS AS A FRONT APPROACHES THE CWA. OUTSIDE OF THE VICINITY OF A THUNDERSTORM WINDS WILL BE GENERALLY LIGHT...AROUND 5 KTS FROM THE SOUTH. && .JKL WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SUNDAY FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...GREIF LONG TERM...RAY AVIATION...GREIF
Hazardous weather outlook, Aug 14, 4:45 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 445 PM EDT SAT AUG 14 2010 KYZ044-050>052-058>060-068-069-079-083-104-106-108-111-152345- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-WAYNE-ELLIOTT-MORGAN-WOLFE-LEE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...MONTICELLO...SANDY HOOK... WEST LIBERTY...CAMPTON...BEATTYVILLE 445 PM EDT SAT AUG 14 2010 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY... ...SEVERE THUNDERSTORM WATCH 614 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE AREA DURING THE EVENING. THE STRONGEST OF THESE MAY BE SEVERE WITH DAMAGING WIND GUSTS THE MAIN THREAT. IN ADDITION...THE STORMS WILL ALSO CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING AND A POTENTIAL FOR EXCESSIVE RAINFALL. A CHANCE OF THUNDERSTORMS WILL EXTEND INTO THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES WILL CLIMB INTO THE LOW TO MID 90S OVER MOST OF THE AREA SUNDAY. THE HUMIDITY WILL ALSO REMAIN HIGH...PRODUCING HEAT INDICES OF 100 TO 105 FOR MOST LOCATIONS ONCE AGAIN. SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT INTO THE AREA SUNDAY AND SUNDAY NIGHT. ONCE AGAIN...THE STRONGEST STORMS WILL PRODUCE TORRENTIAL DOWNPOURS...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE THREAT FOR THUNDERSTORMS WILL THEN REMAIN IN THE FORECAST FROM MONDAY THROUGH FRIDAY...FAVORING THE AFTERNOON AND EARLY EVENING HOURS OF EACH DAY AS THE FRONT STALLS IN OUR GENERAL VICINITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED WIND DAMAGE...FLOODING OR RAINFALL AMOUNTS IN EXCESS OF ONE INCH. KYZ080-084>088-107-109-110-112>120-152345- LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD- BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...LONDON...WHITLEY CITY...CORBIN... WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN... PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...JACKSON...HINDMAN... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ... PIKEVILLE 445 PM EDT SAT AUG 14 2010 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS CAN BE EXPECTED INTO THE NIGHT. ANY OF THE STORMS COULD PRODUCE TORRENTIAL DOWNPOURS...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS THE POTENTIAL FOR DAMAGING WIND GUSTS FROM THE STRONGEST STORMS THROUGH THE EVENING...PARTICULARLY OVER WESTERN PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES WILL CLIMB INTO THE LOW TO MID 90S OVER MOST OF THE AREA SUNDAY. THE HUMIDITY WILL ALSO REMAIN HIGH...PRODUCING HEAT INDICES OF 100 TO 105 FOR MOST LOCATIONS ONCE AGAIN. SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT INTO THE AREA SUNDAY AND SUNDAY NIGHT. ONCE AGAIN...THE STRONGEST STORMS WILL PRODUCE TORRENTIAL DOWNPOURS...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE THREAT FOR THUNDERSTORMS WILL THEN REMAIN IN THE FORECAST FROM MONDAY THROUGH FRIDAY...FAVORING THE AFTERNOON AND EARLY EVENING HOURS OF EACH DAY AS THE FRONT STALLS IN OUR GENERAL VICINITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED WIND DAMAGE...FLOODING OR RAINFALL AMOUNTS IN EXCESS OF ONE INCH. ABE/GREIF
In the hours before
Special weather statement, Aug 14, 7:23 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 723 PM EDT SAT AUG 14 2010 KYZ044-050>052-059-060-150015- FLEMING-ROWAN-BATH-MONTGOMERY-MENIFEE-POWELL- 723 PM EDT SAT AUG 14 2010 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 815 PM EDT SATURDAY EVENING... FLEMING... NORTHWESTERN ROWAN... BATH... MONTGOMERY... WEST CENTRAL MENIFEE AND NORTHWESTERN POWELL. AT 723 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF FAIRVIEW TO 21 MILES WEST OF WADES MILL...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF CYNTHIANA TO LEXINGTON-FAYETTE...MOVING EAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...COWAN AROUND 810 PM EDT...NEPTON AROUND 815 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH AND FREQUENT LIGHTNING IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY MORNING FOR SOUTHEASTERN KENTUCKY. RICHEY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:40 PM EDT | Flash Flood Warning | JKL | Fleming | 3 hr |
| Aug 14, 7:44 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Powell | 46 min |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.